Alert archive / Washington / River Flood Warnings in 2010
River Flood Warning 2, NWS Spokane, WA
NWS Spokane, WA issued this river flood warning at Jun 5, 2010, 11:36 AM PDT for Asotin County, Garfield County, Whitman County, Washington; Nez Perce County, Idaho. It took effect at Jun 5, 2010, 4:15 PM PDT. It was in force for 3 days.
The area
The counties it named.
The facts
- Issued
- Jun 5, 2010, 11:36 AM PDT (18:36 UTC)
- In effect from
- Jun 5, 2010, 4:15 PM PDT
- Expired
- Jun 8, 2010, 7:10 PM PDT
- In force
- 3 days
- Issued by
- NWS Spokane, WA
- Flood severity
- Minor
Counties Nez Perce County, ID, Asotin County, WA, Garfield County, WA, Whitman County, WA
The radar
The Spokane radar (KOTX), 138 km from the middle of the area, began a volume at 18:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Snake River (WA) near Anatone (ANAW1). The gauge peaked at 22.17 ft at Jun 5, 2010, 10:00 PM PDT.
- Action stage
- 19 ft
- Minor stage
- 20 ft
- Moderate stage
- 23 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 13334300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
594 WGUS46 KOTX 051836 FLWOTX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SPOKANE, WA 1136 AM PDT SAT JUN 5 2010 ...THE NATIONAL WEATHER SERVICE IN SPOKANE HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES RECENT HEAVY RAIN OVER UPSTREAM FEEDER BASINS WILL CAUSE THE SNAKE RIVER AT ANATONE TO EXCEED FLOOD STAGE... PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-060636- /O.NEW.KOTX.FL.W.0002.100605T2315Z-100607T1811Z/ /ANAW1.1.ER.100605T2315Z.100606T1800Z.100607T1211Z.NO/ 1136 AM PDT SAT JUN 5 2010 THE NATIONAL WEATHER SERVICE IN SPOKANE, WA HAS ISSUED * FLOOD WARNING FOR THE SNAKE RIVER NEAR ANATONE. * FROM THIS AFTERNOON TO MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/05 10:15 THE STAGE WAS 19.6 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE SNAKE RIVER IS EXPECTED TO REACH FLOOD STAGE OF 20 FEET LATE THIS AFTERNOON. THE RIVER IS EXPECTED TO CREST NEAR 21 FEET AROUND NOON SUNDAY AND THEN SLOWLY RECEDE...PASSING BACK BELOW FLOOD STAGE AROUND DAWN ON MONDAY MORNING AND CONTINUING TO FALL THROUGH THE UPCOMING WEEK. * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
12 follow-up statements
653 WGUS86 KOTX 060008 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 508 PM PDT SAT JUN 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING... DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS BEFORE PEAKING LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-061208- /O.EXT.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/ /ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/ 508 PM PDT SAT JUN 5 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/05 16:15 THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS CURRENTLY OCCURRING. * FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF 23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD WARNING WOULD BE ISSUED. $$
023 WGUS86 KOTX 060013 CCA FLSOTX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SPOKANE, WA 508 PM PDT SAT JUN 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING... DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS BEFORE PEAKING LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-061208- /O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/ /ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/ 508 PM PDT SAT JUN 5 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/05 16:15 THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS CURRENTLY OCCURRING. * FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF 23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD WARNING WOULD BE ISSUED. * AT 20.0 FEET...THE RIVER FLOODS SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IS ASOTIN COUNTY. $$
446 WGUS86 KOTX 060014 CCB FLSOTX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SPOKANE, WA 508 PM PDT SAT JUN 5 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...FLOODING TO INCREASE OVERNIGHT AND SUNDAY MORNING... DAM DISCHARGES UPSTREAM OF ANATONE HAVE BEEN INCREASED ABOVE THE LEVELS PREVIOUSLY EXPECTED. AS A RESULT...ADDITIONAL WATER FLOWING DOWN THE SNAKE RIVER FROM RECENT HEAVY RAINS WILL CAUSE THE RIVER STAGE TO INCREASE THROUGH THE NIGHTTIME HOURS BEFORE PEAKING LATE SUNDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-061208- /O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0133Z/ /ANAW1.1.ER.100605T2151Z.100606T1800Z.100607T1933Z.NO/ 508 PM PDT SAT JUN 5 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/05 16:15 THE STAGE WAS 20.5 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS CURRENTLY OCCURRING. * FORECAST...THE SNAKE RIVER AT ANATONE IS NOW EXPECTED TO CREST AT 22.1 FEET LATE SUNDAY MORNING. IT IS EXPECTED TO STAY ABOVE FLOOD STAGE THROUGH MONDAY EVENING. THE NEW FORECAST IS JUST SHY OF THE MODERATE FLOOD STAGE OF 23.0 FEET. IF ADDITIONAL DAM RELEASES OCCUR THAT WOULD INCREASE FLOW DOWN THE RIVER FURTHER SUCH THAT THE MODERATE FLOOD STAGE WAS APPROACHED...A NEW FLOOD WARNING WOULD BE ISSUED. * AT 20.0 FEET...THE RIVER FLOODS SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
630 WGUS86 KOTX 061157 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 457 AM PDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO.. SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER REMAINS ABOVE FLOOD STAGE BUT HAS BEGUN TO FALL... HEAVY RAINS OVER NORTHEAST OREGON AND OVER NORTHERN IDAHO HAVE CAUSED THE SNAKE RIVER NEAR ANATONE TO FLOOD. THE RIVER HAS CRESTED AND SHOULD FALL BELOW FLOOD STAGE TODAY. ADDITIONAL RAINFALL IS EXPECTED TO FALL TODAY SO RESIDENTS NEAR THE SNAKE RIVER SHOULD PAY CLOSE ATTENTION TO FORECAST THROUGH OUT THE DAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. EMERGENCY MANAGERS IN ASOTIN COUNTY REPORT SECTIONS OF THE SNAKE RIVER ROAD AS BEING UNDER WATER. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-062357- /O.CON.KOTX.FL.W.0002.000000T0000Z-100607T0527Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100606T2327Z.NO/ 457 AM PDT SUN JUN 6 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT JUNE SIXTH 4:15 AM THE STAGE WAS 21.0 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS ONGOING. * FORECAST...SNAKE RIVER NEAR ANATONE IS EXPECTED TO FALL BELOW FLOOD STAGE EARLY THIS EVENING. THE RIVER IS EXPECTED TO CONTINUE TO FALL THROUGH THE REMAINDER OF THE WEEK. * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
336 WGUS86 KOTX 061910 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1210 PM PDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER REMAINS ABOVE FLOOD STAGE BUT IS RECEDING... HEAVY RAINS OVER NORTHEAST OREGON AND CENTRAL IDAHO HAVE CAUSED THE SNAKE RIVER NEAR ANATONE TO FLOOD. THE RIVER HAS CRESTED AND SHOULD FALL BELOW FLOOD STAGE BY MONDAY MORNING. ADDITIONAL RAINFALL IS EXPECTED TO FALL TODAY SO RESIDENTS NEAR THE SNAKE RIVER SHOULD PAY ATTENTION TO THE FORECAST THROUGH THE NEXT FEW DAYS AS THIS NEW RAIN FALL DRAINS THROUGH THE UPSTREAM FEEDER BASINS. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-070710- /O.EXT.KOTX.FL.W.0002.000000T0000Z-100607T1647Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T1047Z.NO/ 1210 PM PDT SUN JUN 6 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/06 11:15 THE STAGE WAS 20.4 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS ONGOING. * FORECAST...SNAKE RIVER NEAR ANATONE IS EXPECTED TO FALL BELOW FLOOD STAGE BY DAWN MONDAY. THE RIVER IS EXPECTED TO CONTINUE TO SLOWLY FALL THROUGH THE REMAINDER OF THE WEEK. * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
007 WGUS86 KOTX 070251 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 751 PM PDT SUN JUN 6 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH MONDAY... RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE RIVER AT ANATONE ABOVE FLOOD STAGE. WHILE THE RIVER HAD BEEN RECEDING THROUGH MOST OF SATURDAY NIGHT AND SUNDAY MORNING... UPSTREAM DAMS HAVE BEEN FORCED TO ALLOW MORE WATER DOWN THE MAINSTEM SNAKE RIVER. AS A RESULT...THE SNAKE RIVER IS AGAIN RISING THIS EVENING. IT IS NOW EXPECTED TO REMAIN ABOVE FLOOD STAGE FOR MUCH OF MONDAY. THOSE IN THE AREA OF THE SNAKE RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER CURRENTLY IN THE SNAKE RIVER BASIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-071451- /O.EXT.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/ 751 PM PDT SUN JUN 6 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL MONDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 715 PM PDT ON JUNE 6...THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 20.0 FEET. * MINOR FLOODING IS ONGOING. * FORECAST...THE SNAKE RIVER NEAR ANATONE IS CURRENTLY RISING. IT IS EXPECTED TO HAVE ANOTHER CREST TONIGHT OF 21.0 FEET. IT IS EXPECTED TO START TO RECEDE TOWARD MONDAY MORNING AND DROP BELOW THE FLOOD STAGE OF 20.0 FEET BY MONDAY EVENING. * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
928 WGUS86 KOTX 071444 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 744 AM PDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO.. SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH TODAY... RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE RIVER AT ANATONE ABOVE FLOOD STAGE. IT IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH TODAY. THOSE IN THE AREA OF THE SNAKE RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER CURRENTLY IN THE SNAKE RIVER BASIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-080244- /O.CON.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/ 744 AM PDT MON JUN 7 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/07 07:15 THE STAGE WAS 20.6 FEET. * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
205 WGUS86 KOTX 071447 CCA FLSOTX FLOOD STATEMENT...CORRECTED NATIONAL WEATHER SERVICE SPOKANE, WA 744 AM PDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO.. SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER WILL REMAIN ABOVE FLOOD STAGE THROUGH TODAY... RECENT HEAVY RAINFALL IN NORTHEAST OREGON AND CENTRAL IDAHO COUPLED WITH HEAVY RAINFALL IN THE LOCAL DRAINAGES HAS PUSHED THE SNAKE RIVER AT ANATONE ABOVE FLOOD STAGE. IT IS EXPECTED TO REMAIN ABOVE FLOOD STAGE THROUGH TODAY. THOSE IN THE AREA OF THE SNAKE RIVER SHOULD PAY ATTENTION TO THE RIVER FORECASTS FOR THE NEXT FEW DAYS AS DAM OUTPUT AND ADDITIONAL RAINFALL MAY ADD TO WATER CURRENTLY IN THE SNAKE RIVER BASIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-080244- /O.COR.KOTX.FL.W.0002.000000T0000Z-100608T0324Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100607T2124Z.NO/ 744 AM PDT MON JUN 7 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 06/07 07:15 THE STAGE WAS 20.6 FEET. * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
742 WGUS86 KOTX 080024 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 524 PM PDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD... ADDITIONAL UNPLANNED UPSTREAM DAM OUTPUT HAS CAUSED THE SNAKE RIVER TO RISE AGAIN THROUGH THE DAY TODAY NEAR ANATONE. AS A RESULT... THE RIVER HAS AGAIN RISEN THIS AFTERNOON RATHER THAN FALLING OFF. WHILE THE UPWARD TREND OF THE RIVER STAGE HAS NEARLY FLATTENED EARLY THIS EVENING AND UPSTREAM DAM DISCHARGE HAS BEEN CUT BACK... THE RIVER IS NOW EXPECTED TO RUN ABOVE THE FLOOD STAGE OF 20.0 FEET THROUGH TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-081224- /O.EXT.KOTX.FL.W.0002.000000T0000Z-100609T0300Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2100Z.NO/ 524 PM PDT MON JUN 7 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR ANATONE * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 4 PM THE STAGE WAS 20.7 FEET. * FLOOD STAGE IS 20.0 FEET. * FORECAST...THE RIVER IS LIKELY NEAR A CREST AT THIS TIME...BUT WILL REMAIN NEAR 20.7 FEET THROUGH MUCH OF THE EVENING BEFORE SLOWLY FALLING OVERNIGHT. IT IS EXPECTED TO FALL BELOW THE FLOOD STAGE OF 20.0 FEET TUESDAY AFTERNOON. * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. * RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE RIVER NEAR ANATONE. $$
074 WGUS86 KOTX 080544 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1044 PM PDT MON JUN 7 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD... DAM RELEASES WILL KEEP THE SNAKE RIVER NEAR ANATONE ABOVE FLOOD LEVELS THROUGH TUESDAY AFTERNOON. RIVER LEVELS WILL SLOWLY FLUCTUATE THROUGH TONIGHT AND EARLY TUESDAY MORNING...BUT SHOULD FALL ON TUESDAY AFTERNOON AS UPSTREAM DAM RELEASES ARE LOWERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-081744- /O.EXT.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2040Z.NO/ 1044 PM PDT MON JUN 7 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE * UNTIL TUESDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 10 PM THE STAGE WAS 20.6 FEET * FORECAST...THE RIVER IS LIKELY NEAR A CREST AT THIS TIME...BUT WILL REMAIN NEAR 20.6 FEET THROUGH MUCH OF THE NIGHT AND INTO EARLY TUESDAY MORNING. IT IS EXPECTED TO FALL BELOW THE FLOOD STAGE OF 20.0 FEET TUESDAY AFTERNOON. * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. * RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE RIVER NEAR ANATONE. $$
767 WGUS86 KOTX 081719 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 1019 AM PDT TUE JUN 8 2010 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE...ASOTIN AND WHITMAN COUNTIES ...SNAKE RIVER NEAR ANATONE CONTINUES TO FLOOD... THE SNAKE RIVER NEAR ANATONE IS FORECAST TO REMAIN ABOVE FLOOD LEVELS UNTIL THIS AFTERNOON. THE RIVER IS EXPECTED TO CONTINUE RECEDING THROUGHOUT THE REST OF THE WEEK AS UPSTREAM DAM RELEASES ARE LOWERED. PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-090240- /O.CON.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100608T2040Z.NO/ 1019 AM PDT TUE JUN 8 2010 THE FLOOD WARNING CONTINUES FOR THE SNAKE RIVER NEAR SNAKE RIVER NEAR ANATONE * UNTIL THIS EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9 AM THE STAGE WAS 20.4 FEET * FORECAST...THE RIVER IS RECEDING AT THIS TIME...BUT IS FORECAST TO REMAIN ABOVE FLOOD STAGE THROUGH THIS MORNING AND INTO THIS AFTERNOON BEFORE FALLING BELOW THE STAGE OF 20.0 FEET. * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. * RESIDENTS NEAR THE RIVER SHOULD PAY ATTENTION TO FURTHER RIVER STATEMENTS...FORECASTS...AND SUBSEQUENT FLOOD WARNINGS FOR ADDITIONAL INFORMATION ON POSSIBLE UNSCHEDULED DAM DISCHARGE CHANGES UPSTREAM THAT COULD AFFECT THE FORECAST FOR THE SNAKE RIVER NEAR ANATONE. $$
496 WGUS86 KOTX 090210 FLSOTX FLOOD STATEMENT NATIONAL WEATHER SERVICE SPOKANE, WA 710 PM PDT TUE JUN 8 2010 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN WASHINGTON...IDAHO... SNAKE RIVER NEAR NEAR ANATONE AFFECTING GARFIELD...NEZ PERCE... ASOTIN AND WHITMAN COUNTIES PRECAUTIONARY/PREPAREDNESS ACTIONS... NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE. ADDITIONAL INFORMATION IS AVAILABLE AT: HTTP://AHPS2.WRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=OTX && WAC003-023-075-IDC069-090240- /O.CAN.KOTX.FL.W.0002.000000T0000Z-100609T0240Z/ /ANAW1.1.ER.100605T2151Z.100606T0515Z.100609T0103Z.NO/ 710 PM PDT TUE JUN 8 2010 THE FLOOD WARNING IS CANCELLED FOR THE SNAKE RIVER NEAR NEAR ANATONE * AT 6 PM THE STAGE WAS 19.9 FEET. THE RIVER IS RECEDING AND IS EXPECTED * TO CONTINUE TO RECEDE. AS IT IS NOW BELOW THE FLOOD STAGE OF 20 FEET AND * IS EXPECTED TO REMAIN SO THE FLOOD WARNING HAS BEEN CANCELLED. * FLOOD STAGE IS 20.0 FEET * AT 20.0 FEET...THE RIVER WILL FLOOD SECTIONS OF SNAKE RIVER ROAD BETWEEN ASOTIN AND ROGERSBURG IN ASOTIN COUNTY. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Spokane, WA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 10:37 AM PDT, 59 minutes earlier.
Area forecast discussion, Jun 5, 10:37 AM PDT, 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPOKANE WA 1037 AM PDT SAT JUN 5 2010 .SYNOPSIS... HIGH PRESSURE WILL BRING MOSTLY SUNNY SKIES AND LIGHT WINDS TO THE INLAND NORTHWEST TODAY. BY THIS EVENING...CLOUDS WILL BE ON THE INCREASE AS A FAST MOVING STORM SYSTEM APPROACHES THE REGION. WET WEATHER WILL RETURN ON SUNDAY...BUT DRIER AND WARMER WEATHER WILL DEVELOP MONDAY AND TUESDAY. UNSETTLED WEATHER WILL LIKELY RETURN WEDNESDAY...AND MAY LINGER THROUGH NEXT WEEKEND. && .DISCUSSION... REST OF TODAY...WV/IR IMAGERY SHOWED A RIDGE AXIS MOVING TO THE CASCADES AT 15Z AND IT WILL CONTINUE TO TRANSLATE ACROSS THE REGION THROUGH THIS AFTERNOON. PROMOTING SUBSIDENCE AND RELATIVELY STABLE CONDITIONS...THIS CONTINUES TO SUPPORT THE GENERALLY DRY FORECAST FOR THE INLAND NORTHWEST. LINGERING MOISTURE ABOUT THE NORTH AND EASTERN MOUNTAINS...AS WELL AS THE TYPICAL STEEPENING OF LOW/MID-LEVEL LAPSE RATES WITH THE AFTERNOON HEATING...AS WELL AS THE S/SW FLOW WILL MEAN SOME CLOUDS ABOUT THIS REGION. AN ISOLATED SHOWER IS NOT OUT OF THE QUESTION NEAR THE CANADIAN BORDER MOUNTAINS...YET THE RISK IS SLIGHT AND ANY THAT MIGHT DEVELOP SHOULD NOT AMOUNT TO MUCH. MORNING UPDATED ALREADY OUT. REMOVED MORNING FOG AND ADJUSTED CLOUD COVER. MINOR ADJUSTMENTS MADE TO THIS AFTERNOON TEMPERATURES ...BUT THEY ARE GENERALLY ON TRACK TO BE MILDER THAN YESTERDAY. THE NEXT SYSTEM IS COMING ACROSS THE PACIFIC...MOVING INSIDE 135W. IT IS SET TO MOVE IN LATE TONIGHT AND SUNDAY. THE PERSISTENT FETCH OF SUB-TROPICAL MOISTURE REMAINS DIRECTED AT THE WEST COAST. THIS IS WORKING WITH A QUASI-STATIONARY FRONT ACROSS OREGON/NORTHERN CALIFORNIA/SOUTHERN IDAHO TO BRING CLOUDS TO THESE AREAS. AS THE SYSTEM APPROACHES THE FRONT WILL LIFT NORTH...LEADING THESE CLOUDS TO INCREASE/DEVELOP INTO OUR AREA FROM THE SOUTH THIS EVENING AND RAIN INCREASING INTO THE SOUTH OVERNIGHT AND MUCH OF EASTERN WASHINGTON SUNDAY. /JCOTE && .AVIATION... 18Z TAFS...WEAK HIGH PRESSURE WILL PROMOTE VFR CONDITIONS ACROSS THE REGION THROUGH SATURDAY...WITH SOME FLAT CU AROUND THE NORTH AND EAST MTNS. NEXT SYSTEM COMES IN TONIGHT AND SUNDAY...WITH THICKENING AND LOWERING CLOUDS LATE TONIGHT INTO EARLY SUNDAY WITH THE NEXT GOOD CHANCE OF RAIN DEVELOPING FROM THE SOUTH AND SOUTHWEST TOWARD MORNING/MIDDAY. LCL MVFR CIGS DEVELOPING PRIMARILY AFTER 14-18Z SUNDAY...WITH POSSIBLE IFR CIGS IN STEADIER PRECIPITATION LATER. /JCOTE && .PRELIMINARY POINT TEMPS/POPS... SPOKANE 67 48 62 49 67 47 / 0 10 60 50 20 10 COEUR D'ALENE 66 45 62 48 67 44 / 0 10 60 50 30 10 PULLMAN 66 50 62 47 66 47 / 0 20 70 60 10 10 LEWISTON 74 54 68 52 72 51 / 0 20 70 50 10 0 COLVILLE 69 41 67 45 70 43 / 10 10 40 40 20 10 SANDPOINT 65 39 61 45 66 41 / 10 10 70 70 30 10 KELLOGG 62 42 58 46 63 42 / 10 10 70 60 30 10 MOSES LAKE 73 50 69 47 74 47 / 0 20 20 10 0 10 WENATCHEE 73 53 70 50 73 50 / 0 20 30 10 0 10 OMAK 73 44 69 45 74 45 / 0 10 30 10 10 10 && .OTX WATCHES/WARNINGS/ADVISORIES... ID...NONE. WA...NONE. &&
Hazardous weather outlook, Jun 5, 6:22 AM PDT, 5 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPOKANE WA 622 AM PDT SAT JUN 5 2010 IDZ001>004-026-027-WAZ031>038-041>044-061400- NORTHERN PANHANDLE-COEUR D'ALENE AREA-IDAHO PALOUSE- CENTRAL PANHANDLE MOUNTAINS-LEWISTON AREA- LEWIS AND SOUTHERN NEZ PERCE COUNTIES-NORTHEAST BLUE MOUNTAINS- LOWER GARFIELD AND ASOTIN COUNTIES-WASHINGTON PALOUSE- MOSES LAKE AREA-UPPER COLUMBIA BASIN-SPOKANE AREA- NORTHEAST MOUNTAINS-OKANOGAN HIGHLANDS-WENATCHEE AREA- EAST SLOPES NORTHERN CASCADES-OKANOGAN VALLEY-WATERVILLE PLATEAU- 622 AM PDT SAT JUN 5 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH IDAHO... NORTH CENTRAL IDAHO...CENTRAL WASHINGTON...EAST CENTRAL WASHINGTON...NORTH CENTRAL WASHINGTON...NORTHEAST WASHINGTON AND SOUTHEAST WASHINGTON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
Nearby
River Flood Warnings in Washington, 2010River Flood Warnings in Idaho, 2010Every river flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.